# SDR SWAA2025051356781

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FWD SHEILD STA 767-792; RBL 25<[01] REMOVED AND REPLACED ACB FWD SHEILD STA 767-794; RBL 25 IAW SRM 51-10-02-0G-0 AND DWG# 146A0081 ID: 0040 REV: A.;[02] VERIFIED INSTALLATION
